Skip to content
My WebMD Sign In, Sign Up
pain in right upper abdomen
avatar
An_254835 posted:
My sis is experiencing pain in right upper abdomen which is severe and sudden. Along with that breathlessness and complete blackout. However there is no sign of nausea. She feels better when given asthalin inhaler and antispasmodic tablet. Can any one out here suggest the cause behind this?
Reply
 
avatar
davedsel responded:
Unfortunately, it is against the rules in all WebMD communities to diagnose or offer any medical advice. To be honest, it would also be impossible. Your sis needs medical attention asap, either at a hospital emergency room or urgent care clinic.

I pray she gets the treatment she needs soon.
Click on my username or avatar picture to read my story.

Blessings,

-Dave


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

Every Chronic Pain Patient Needs to READ THIS!!!
There is a group of thirty seven Doctors, Companies. and Researchers that are petitioning the FDA to change the labels on Opiates so that ... More
Was this Helpful?
44 of 49 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.